# SDR SWAA2025071089669

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 30,277 hours, 14,927 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO SIDE AFT COFFEE MAKER FA REPORTS BURNING SMELL WHEN ON SMELL GOES AWAY WHEN TURNED OFF<[01] R&R F/O SIDE AFT COFFEE MAKER PER AMM 25-30-01
